# SDR 04FDEA01714

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD (WING SIDE) O/B FLAP O/B HINGE - I/B ACTUATOR LUG HOLE CORRODED.
